MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA 3CG; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)

C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA 3CG; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Catalog Number S1274108D6
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and it will be evaluated.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
It was reported by the customer that with the double lumen piccs, so far three of the kits have had the same problem, the corner that is left exposed to unwrap the tray starrily is the wrong corner.The correct corner would be the topmost corner (open away, then side, side, then bottom toward you).The way it is now you have to open the bottom most corner first and it flips everything around and does not leave a sterile corner to work with.Also, the steel needle has twice flipped out of the tray.Probably due to the chaos of trying to unwrap the improperly wrapped tray.It was reported this occurred with three devices.This report addresses all three devices.Additional information received 20 february 2026: no negative patient impact at this time.There have been occasions where the needle has fallen out of the pack but did not impact the user.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of an improperly folded csr wrap was inconclusive due to the sample type.A single photograph of a csr wrapped insertion tray was returned for evaluation.The tray had been removed from its breather bag.The wrapped gown and outer components (e.G.Ppe, tinted chloraprep, absorbent drape) had been removed from on top of the tray and were not included in the photograph.The packaging drawing and wrapping instructions were reviewed.The wrap folding diagram showed the opening flap along the long side of the packaging the photographed tray visually appeared to have been wrapped similar to the folding instructions found in this document; the accessible corner on the wrap was exposed from the tuck on the long side.More of the csr wrap corner appeared to extend from the tuck than in the folding diagram.However, creases were seen in the exposed corner indicating it may have been folded more, but this cannot be confirmed with certainty.In addition, without examination of a physical sample, it could not be verified if the exposed corner was from the top-most fold or from a previous fold.The physical sample would be needed for a complete analysis of the fold pattern.As the submitted photograph did not contain enough information to confirm the event or identify a specific root cause, this complaint will be recorded as inconclusive.It was reported that there were three occurrences of improperly folded csr wraps.Only one photograph was returned for evaluation.The other two instances did not have samples and therefore will be inconclusive as a sample would be required to confirm the issue and determine the potential root cause.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
POWERPICC PROVENA 3CG
Common Device Name
PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
veronica lee
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key24491880
Report Number3006260740-2026-01309
Device Sequence Number16122715
Product Code LJS
UDI-Device Identifier00801741232213
UDI-Public(01)00801741232213(11)251210(17)261231(10)REKY0116
Combination Product (Y/N)Y
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K180548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberS1274108D6
Device Lot NumberREKY0116
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer03/23/2026
06/11/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date03/26/2026
06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown